# SDR DALA2018032101820

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET ON AFT BULKHEAD SUPPORT STA Y=1022 PROTECTION LONG 7R AT PAX CABIN. GUSSET ON AFT BULKHEAD SUPPORT STA Y=1022 PROJECTION LONG 7R WAS REPAIRED PER ETI-17-18-043 REV 1 AND ER/A 566865-14 REV ORIGINAL.
